Format

Send to

Choose Destination
Anticancer Res. 2017 Mar;37(3):1365-1368.

Narcoleptic-like Episodes in a Patient Receiving Pegylated Interferon-alpha 2b: A Case Report and Review of Literature.

Author information

1
Honor Health Internal Medicine, Scottsdale Thompson Peak Medical Center, Scottsdale, AZ, U.S.A.
2
Department of Oncology, Huntsman Cancer Institute, University of Utah, Salt Lake City, UT, U.S.A. hung.khong@hci.utah.edu.

Abstract

A 26-year-old male developed narcoleptic-like episodes while on pegylated interferon-alpha 2b (peg-IFN-α2b) therapy for stage IIIB melanoma. Once peg-IFN-α2b was discontinued, the narcoleptic-like episodes eradicated. A case report and review of the literature are presented in this article.

KEYWORDS:

Pegylated IFN-α2b; loss of consciousness; melanoma; narcolepsy; syncope

PMID:
28314304
DOI:
10.21873/anticanres.11456
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center